MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED CO DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED CO DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number 1239RD
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a walker by the end user, who reported that she "cut her leg open on the screw from the folding hinge on the front right above the caster." the wound was treated by a specialist for skin grafts.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the device for investigation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED CO
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key18016169
Report Number2438477-2023-00133
Device Sequence Number6537664
Product Code ITJ
UDI-Device Identifier00822383537580
UDI-Public00822383537580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2023
Report Date (Section F) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1239RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2023
Event Location Home
Date Report to Manufacturer10/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight77 KG
Date Report Sent to FDA10/26/2023